# SDR QXEA2011092600894

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 32.4 UPPER TIE TO INTERCOASTAL 28P IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MINIMUM REMAINING THICKNESS .037".  CONFIRMED AREA CRACK FREE REF NTM 51-00-02-250-801 AND 51-00-01-250-801.  FABRICATED PART USING 7075-T6 .040" IAW DWG 85329356-109.  COMPLIED WITH AIR TASK CARD 6-53-1018. INSTALLED GUSSET IAW SRM 51-42-05-02-01.  APPLIED PAINT IAW SRM 51-25-95-02-01.
